# SDR AALA202504147779

- Difficulty date: February 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 77,480 hours, 29,970 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: D5757380000500
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING INBOARD TRAILING EDGE FLAP TAB LOWER SURFACE DELAMINATED. REPAIRED FLAP TAB PER EA 362852
